# SDR ZW0A0306301

- Difficulty date: September 22, 2003
- Submitted: October 15, 2003
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 43,437 hours, 22,648 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A FUSELAGE DENT WAS FOUND IN SEMI-CRITICAL AREA BEYOND MM LIMITS 34-11-01, PAGE 228, PARAGRAPH C.2  DENT IS 0.017 AT 4.25 INCHES RT ALTERNATE STATIC PORT.  REPAIRED RT ALT STATIC PORT IAW SRM 53-04, FIG 12C.  CHECK-C 3-26-03 STL.  --CLOSED--
